Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effect of coumadin

Premium Questions

Dr.  Rakesh Madhyastha MD

What are the problems/side effects using Rituxan with Coumadin? Are there particular side effects from using these 2 drugs together? I am taking 2 or 2 1/2 tabs of Coumadin every... View answer

Answered by : Dr. Rakesh Madhyastha ( Nephrologist)
Dr.  Scott Rebich MD

the source of this pain be derived in some way due to coumadin side effects? Your thoughts about ...Dear Dr., My wife has atrial fibrillation and has been on coumadin anti-coagulant therapy for... View answer

Answered by : Dr. Scott Rebich ( Internal Medicine Specialist)
Dr. Biswajit Dash MD

I have had a dvt in my leg. I stayed on coumadin for 6 months, 3 yrs later I had a bloodclot to my lung. I am now on coumadin for life. I lack a protien C. I just woke up today with a little lump ... View answer

Answered by : Dr. Biswajit Dash ( Infertility Specialist)
Dr. Naveen Kumar MD

Can Medications Cause Hearing Loss ============ Hi, I am taking several drugs for a heart condition ( Coumadin , Amiodorone, Pravastatin , Carvedilol, Terazosin , Diovan , Aspirin ). Is it possible that heart ... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)
Dr. Jorge Brenes-Salazar MD

I am taking Coumadin , have been on it several years. It was recently increases. I have a round bruise in my lower thigh, it is about the size of a silver dollar and Is hard. I don't recall banging ... View answer

Answered by : Dr. Jorge Brenes-Salazar ( Cardiologist)

Public Forum Discussions

Dr. Panagiotis Zografakis MD

I have been on Coumadin since 1996. Recently I have had bouts with an ich. No special area of the body but makes welts when scratched. I saw where this is one of the side effects of coumadin and... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Anand M I MD

Hi, my question is if coumadin could cause death. The levels are always varying....to high, to low ... but death as well, as im requided to be on coumadin, and at times lovenox injections, for a yr after... View answer

Answered by : Dr. Anand M I ( General & Family Physician)
Dr. Olsi Taka MD

hi, 80y old female 5 6 130 lbs, on Coumadin with oscillating INR with known atherosclerosis and some partial vascular occlusions in both lower extremities now presenting with thickened scaly red skin ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr.       Dorina Gurabardhi MD

and the other at age 10. However at 25 he had a TIA after a flight and was placed on Coumadin 65 mg a week since ... to repair the defect? Is the Coumadin dose a sign that he is seriously ill? What are some... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Panagiotis Zografakis MD

at certain angles and is only on one side of my jaw. No other side effects from the blood thinner and my INR ...I have been on Coumadin for about six weeks for a pulmonary embolism in both... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Yes, you can drink coconut water but not with drug. You can take 2-3 hours after warf. Avoid broccoli as it will decrease effect of warf. Please hit thanks.

Dr.     Suresh Heijebu MD

HI,THIS COULD BE AREACTION TO COUMADIN

Dr. Prakash H Muddegowda MD

No, But dosage adjustments can be done for coumadin to be made safe.